MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR NECK G 12/14 NECK TAPER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. MODULAR NECK G 12/14 NECK TAPER; PROSTHESIS, HIP
Catalog Number 00784802300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a revision procedure due to a dislocation post implantation.Upon examination of the explanted items, the surgeon noticed a fracture in the neck implant.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: liner: 0001822565-2023-02675.D10: cat #: 00875801332 / 32mm i.D.Size ll with constraining ring constrained liner use with 58mm o.D.Size ll shell do not use with skirted heads / lot #: unknown.Cat #: 00877503202 / biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14 / lot #: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the liner and ring to be laying on the table, and the adaptor to have a large notch in it.No other information could be obtained from the images.The event was confirmed based on the evaluation of the provided pictures.Dhr was reviewed and no discrepancies related to the reported event were found.Xrays were provided, but not reviewed as they would not enhance the investigation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
MODULAR NECK G 12/14 NECK TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17852587
Report Number0001822565-2023-02676
Device Sequence Number3390482
Product Code LPH
UDI-Device Identifier00889024137905
UDI-Public(01)00889024137905(17)290531(10)64311253
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K182678
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00784802300
Device Lot Number64311253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale